×

Prolongations of linear partial differential equations. II: Inhomogeneous equations. (English) Zbl 0172.13602


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] H. GOLDSCHMIDT , Existence theorems for analytic linear partial differential equations (Ann. Math., vol. 86, 1967 , p. 246-270). MR 36 #2933 | Zbl 0154.35103 · Zbl 0154.35103
[2] H. GOLDSCHMIDT , Prolongations of linear partial differential equations. I. A conjecture of Élie Cartan (Ann. scient. Éc. Norm. Sup., 4e série, t. 1, 1968 , p. 417-444). Numdam | MR 38 #3888 | Zbl 0167.09402 · Zbl 0167.09402
[3] D. G. QUILLEN , Formal properties of over-determined systems of linear partial differential equations (Ph. D. Thesis, Harvard University, 1964 ). · Zbl 1295.35005
[4] D. C. SPENCER , Deformation of structures on manifolds defined by transitive, continuous pseudogroups. I-II (Ann. Math., vol. 76, 1962 , p. 306-445). MR 27 #6287b | Zbl 0124.38601 · Zbl 0124.38601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.